Linear Algebra and its Applications, ( ISI ), Volume (436), No (1), Year (2012-3) , Pages (3008-3017)

Title : ( Operator inequalities related to the Corach--Porta--Recht inequality )

Authors: Cristian Conde , Mohammad Sal Moslehian , Ameur Seddik ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We prove some refinements of an inequality due to X. Zhan in an arbitrary complex Hilbert space by using some results on the Heinz inequality. We present several related inequalities as well as new variants of the Corach--Porta--Recht inequality. We also characterize the class of operators satisfying $\\\\\\\\left\\\\\\\\Vert SXS^{-1}+S^{-1}XS+kX\\\\\\\\right\\\\\\\\Vert \\\\\\\\geq (k+2)\\\\\\\\left\\\\\\\\Vert X\\\\\\\\right\\\\\\\\Vert$ under certain conditions.


, Invertible operator, unitarily invariant norm, Heinz inequality, Corach--Porta--Recht inequality, operator inequality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Cristian Conde and Sal Moslehian, Mohammad and Ameur Seddik},
title = {Operator inequalities related to the Corach--Porta--Recht inequality},
journal = {Linear Algebra and its Applications},
year = {2012},
volume = {436},
number = {1},
month = {March},
issn = {0024-3795},
pages = {3008--3017},
numpages = {9},
keywords = {Invertible operator; unitarily invariant norm; Heinz inequality; Corach--Porta--Recht inequality; operator inequality},


%0 Journal Article
%T Operator inequalities related to the Corach--Porta--Recht inequality
%A Cristian Conde
%A Sal Moslehian, Mohammad
%A Ameur Seddik
%J Linear Algebra and its Applications
%@ 0024-3795
%D 2012